# SDR SIMA20130201002

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 22,652 hours, 19,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 07190R
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3354.   ON FINAL, RECEVIED A FLAP FAILED MESSAGE ON EICAS.  CONFIRNED FLAP REMAINED AT 0 DEGREES.  ADVISED ATC.  COMPLIED WITH ALL AOM PROCEDURES.  EMERGENCY DECLARED.  MADE A FLAPLESS LANDING WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE RIGHT FLAP VELOCITY SENSOR IAW AMM 27-51-12.  OPS CHECKED GOOD.  FLAP FAIL MESSAGE NO LONGER DISPLAYED ON EICAS.  AIRCRAFT RETURNED TO SERVICE.
